# SDR QXEA200701541

- Difficulty date: October 14, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 15,785 hours, 11,368 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Relay
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2575, RECEIVED A APU SOV FAIL MESSAGE WHEN SHUTTING DOWN APU.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE K-103 RELAY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
